MathSciNet Relay Station
MathSciNet bibliographic data
MR1240601 (94h:35292) 35S30 (47G30)
Seeger, Andreas Degenerate Fourier integral operators in the plane. Duke Math. J. 71 (1993), no. 3, 685–745.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement